DOI QR코드

DOI QR Code

THREE SOLUTIONS TO A CLASS OF NEUMANN DOUBLY EIGENVALUE ELLIPTIC SYSTEMS DRIVEN BY A (p1,...,pn)-LAPLACIAN

  • Afrouzi, Ghasem A. ;
  • Heidarkhani, Shapour ;
  • O'Regan, Donal
  • Received : 2009.04.14
  • Published : 2010.11.30

Abstract

In this paper we establish the existence of at least three weak solutions for Neumann doubly eigenvalue elliptic systems driven by a ($p_1,\ldots,p_n$)-Laplacian. Our main tool is a recent three critical points theorem of B. Ricceri.

Keywords

three solutions;critical point;($p_1,\ldots,p_n$)-Laplacian;multiplicity results;Neumann problem

References

  1. G. A. Afrouzi and S. Heidarkhani, Existence of three solutions for a class of Dirichlet quasilinear elliptic systems involving the $(p_1,...,p_n)-Laplacian$, Nonlinear Anal. 70 (2009), no. 1, 135-143. https://doi.org/10.1016/j.na.2007.11.038
  2. G. A. Afrouzi and S. Heidarkhani, Three solutions for a Dirichlet boundary value problem involving the p-Laplacian, Nonlinear Anal. 66 (2007), no. 10, 2281-2288. https://doi.org/10.1016/j.na.2006.03.019
  3. G. Anello and G. Cordaro, An existence theorem for the Neumann problem involving the p-Laplacian, J. Convex Anal. 10 (2003), no. 1, 185-198.
  4. G. Anello and G. Cordaro, Infinitely many arbitrarily small positive solutions for the Dirichlet problem involving the p-Laplacian, Proc. Roy. Soc. Edinburgh Sect. A 132 (2002), no. 3, 511-519. https://doi.org/10.1017/S030821050000175X
  5. L. Boccardo and D. Guedes de Figueiredo, Some remarks on a system of quasilinear elliptic equations, NoDEA Nonlinear Differential Equations Appl. 9 (2002), no. 3, 309-323. https://doi.org/10.1007/s00030-002-8130-0
  6. G. Bonanno, Existence of three solutions for a two point boundary value problem, Appl. Math. Lett. 13 (2000), no. 5, 53-57. https://doi.org/10.1016/S0893-9659(00)00033-1
  7. G. Bonanno, Some remarks on a three critical points theorem, Nonlinear Anal. 54 (2003), no. 4, 651-665. https://doi.org/10.1016/S0362-546X(03)00092-0
  8. G. Bonanno and P. Candito, Three solutions to a Neumann problem for elliptic equations involving the p-Laplacian, Arch. Math. (Basel) 80 (2003), no. 4, 424-429. https://doi.org/10.1007/s00013-003-0479-8
  9. G. Bonanno and R. Livrea, Multiplicity theorems for the Dirichlet problem involving the p-Laplacian, Nonlinear Anal. 54 (2003), no. 1, 1-7. https://doi.org/10.1016/S0362-546X(03)00027-0
  10. Y. Bozhkova and E. Mitidieri, Existence of multiple solutions for quasilinear systems via fibering method, J. Differential Equations 190 (2003), no. 1, 239-267. https://doi.org/10.1016/S0022-0396(02)00112-2
  11. P. Candito, Existence of three solutions for a nonautonomous two point boundary value problem, J. Math. Anal. Appl. 252 (2000), no. 2, 532-537. https://doi.org/10.1006/jmaa.2000.6909
  12. A. Djellit and S. Tas, Quasilinear elliptic systems with critical Sobolev exponents in $R^N$, Nonlinear Anal. 66 (2007), no. 7, 1485-1497. https://doi.org/10.1016/j.na.2006.02.005
  13. A. Djellit and S. Tas, On some nonlinear elliptic systems, Nonlinear Anal. 59 (2004), no. 5, 695-706. https://doi.org/10.1016/j.na.2004.07.029
  14. P. Drabek, N. M. Stavrakakis, and N. B. Zographopoulos, Multiple nonsemitrivial solutions for quasilinear elliptic systems, Differential Integral Equations 16 (2003), no. 12, 1519-1531.
  15. S. Heidarkhani and D. Motreanu, Multiplicity results for a two-point boundary value problem, preprint.
  16. A. Kristaly, Existence of two non-trivial solutions for a class of quasilinear elliptic variational systems on strip-like domains, Proc. Edinb. Math. Soc. (2) 48 (2005), no. 2, 465-477. https://doi.org/10.1017/S0013091504000112
  17. C. Li and C.-L. Tang, Three solutions for a class of quasilinear elliptic systems involving the (p; q)-Laplacian, Nonlinear Anal. 69 (2008), no. 10, 3322-3329. https://doi.org/10.1016/j.na.2007.09.021
  18. S. A. Marano and D. Motreanu, On a three critical points theorem for non-differentiable functions and applications to nonlinear boundary value problems, Nonlinear Anal. 48 (2002), no. 1, Ser. A: Theory Methods, 37-52. https://doi.org/10.1016/S0362-546X(00)00171-1
  19. B. Ricceri, Existence of three solutions for a class of elliptic eigenvalue problems, Math. Comput. Modelling 32 (2000), no. 11-13, 1485-1494. https://doi.org/10.1016/S0895-7177(00)00220-X
  20. B. Ricceri, On a three critical points theorem, Arch. Math. (Basel) 75 (2000), no. 3, 220-226. https://doi.org/10.1007/s000130050496
  21. B. Ricceri, A three critical points theorem revisited, Nonlinear Anal. 70 (2009), no. 9, 3084-3089. https://doi.org/10.1016/j.na.2008.04.010
  22. T. Teramoto, On positive radial entire solutions of second-order quasilinear elliptic systems, J. Math. Anal. Appl. 282 (2003), no. 2, 531-552. https://doi.org/10.1016/S0022-247X(03)00153-7
  23. G. Q. Zhang, X. P. Liu, and S. Y. Liu, Remarks on a class of quasilinear elliptic systems involving the (p, q)-Laplacian, Electron. J. Differential Equations 2005 (2005), no. 20, 10 pp.

Cited by

  1. Infinitely many solutions for class of Neumann quasilinear elliptic systems vol.2012, pp.1, 2012, https://doi.org/10.1186/1687-2770-2012-54
  2. EXISTENCE OF THREE SOLUTIONS FOR A CLASS OF NAVIER QUASILINEAR ELLIPTIC SYSTEMS INVOLVING THE (p1, …, pn)-BIHARMONIC vol.50, pp.1, 2013, https://doi.org/10.4134/BKMS.2013.50.1.057
  3. Multiple solutions for a class of $(p_1, \ldots, p_n)$-biharmonic systems vol.12, pp.3, 2012, https://doi.org/10.3934/cpaa.2013.12.1393
  4. Three solutions for a perturbed Navier problem vol.61, pp.1, 2012, https://doi.org/10.1007/s11587-011-0118-9
  5. Steklov-Neumann Eigenproblens: A Spectral Characterization of the Sobolev Trace Spaces vol.83, pp.1, 2015, https://doi.org/10.1007/s00032-015-0234-1